# SDR VJ32002F00002

- Difficulty date: July 3, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Engine: Cont IO520B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 648843
- Part serial: 001JA035
- Condition: Inoperative
- Location: Engine
- Part time: 20 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR WILL NOT CARE THE LOAD BELOW 1000 RPM.  EMITS A NOISE IN THE HEADSET.  EMITS A NOISE IN THE HEADSET.  ALTERNATOR SENT THE MFG FOR WARRANTY.
